# SDR AALA202512162731

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 22,902 hours, 10,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT FLIGHT ATTENDANT SEAT L2 OTBD. REPLACED FLASHLIGHT  AT FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
